DERIVATIVE FREE MULTILEVEL OPTIMIZATION


KARASÖZEN B.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.5, no.1, pp.46-60, 2015 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 5 Issue: 1
  • Publication Date: 2015
  • Title of Journal : TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Page Numbers: pp.46-60

Abstract

Optimization problems with different levels arise by discretization of ordinary and partial differential equations. We present a trust-region based derivative-free multilevel optimization algorithm. The performance of the algorithm is shown on a shape optimization problem and global convergence to the first order critical point is proved.